# SDR GTIA040034

- Difficulty date: January 25, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW - STRONG ODOR OF KEROSENE EXHAUST THROUGH OUT CABIN AND COCKPIT, ALL FLIGHT PHASES.  CLEANED GROUND AIR CONDITIONING SUPPLY DUCT.  AFTER CLEANING NOTED NO ODOR FROM RT PACK.  (M)
